Ricerche di Matematica
“Ricerche di Matematica” was founded by Carlo Miranda in 1952, with the support of Renato Caccioppoli and other members of the Istituto di Matematica of Naples University. The journal has been published without interruption in Naples from 1952 to 2005; in this period 54 volumes appeared. From 2006 “Ricerche di Matematica” is published by Springer-Verlag. Ricerche di Matematica is published under the auspices of the Department of Mathematics and Applications “R. Caccioppoli” and a board of professors from the Naples University “Federico II” appoints and supports the editors of the journal. The list of editors appears in each issue.
- 9 Volumes
- 19 Issues
- 236 Articles
- 3 Open Access
- 2006 - 2014 Available between
Global nonlinear stability and “cold convection instability” of non-constant porous throughflows, 2D in vertical planes
Roberta De Luca (December 2014)
Pierluigi Vellucci (December 2014)
Xuanlong Ma (December 2014)
To view the rest of this content please follow the download PDF link above.